• Positive Line Bundles Over the Irreducible Quantum Flag Manifolds 

      [OWP-2020-01] Díaz García, Fredy; Krutov, Andrey; Ó Buachalla, Réamonn; Somberg, Petr; Strung, Karen R. (Mathematisches Forschungsinstitut Oberwolfach, 2020-02-03)
      Noncommutative Kähler structures were recently introduced by the third author as a framework for studying noncommutative Kähler geometry on quantum homogeneous spaces. It was subsequently observed that the notion of a ...
    • Nondegenerate Invariant Symmetric Bilinear Forms on Simple Lie Superalgebras in Characteristic 2 

      [OWP-2020-02] Krutov, Andrey; Lebedev, Alexei; Leites, Dimitry; Shchepochkina, Irina (Mathematisches Forschungsinstitut Oberwolfach, 2020-02-04)
      As is well-known, the dimension of the space of non-degenerate invariant symmetric bilinear forms (NISes) on any simple finite-dimensional Lie algebra or Lie superalgebra is equal to at most 1 if the characteristic of the ...
    • Splitting Necklaces, with Constraints 

      [OWP-2020-03] Jojic, Dusko; Panina, Gaiane; Zivaljevic, Rade (Mathematisches Forschungsinstitut Oberwolfach, 2020-02-11)
      We prove several versions of Alon's "necklace-splitting theorem", subject to additional constraints, as illustrated by the following results. (1) The "almost equicardinal necklace-splitting theorem" claims that, without ...
    • Multivariate Hybrid Orthogonal Functions 

      [OWP-2020-04] Bracciali, Cleonice F.; Pérez, Teresa E. (Mathematisches Forschungsinstitut Oberwolfach, 2020-03-12)
      We consider multivariate orthogonal functions satisfying hybrid orthogonality conditions with respect to a moment functional. This kind of orthogonality means that the product of functions of different parity order ...
    • Rational Functions with Small Value Set 

      [OWP-2020-05] Bartoli, Daniele; Borges, Herivelto; Quoos, Luciane (Mathematisches Forschungsinstitut Oberwolfach, 2020-03-14)
      In connection with Galois Theory and Algebraic Curves, this paper investigates rational functions $h(x) = f(x)/g(x) \in \mathbb{F}_q(x)$ for which the value set $V_h = {\{h(α) | α \in \mathbb{F}_q \cup\{\infty\}}\}$ is ...
    • Nonexistence of Subcritical Solitary Waves 

      [OWP-2020-06] Kozlov, Vladimir; Lokharu, Evgeniy; Wheeler, Miles H. (Mathematisches Forschungsinstitut Oberwolfach, 2020-03-15)
      We prove the nonexistence of two-dimensional solitary gravity water waves with subcritical wave speeds and an arbitrary distribution of vorticity. This is a longstanding open problem, and even in the irrotational case there ...
    • Generating Finite Coxeter Groups with Elements of the Same Order 

      [OWP-2020-07] Hart, Sarah; Kelsey, Veronica; Rowley, Peter (Mathematisches Forschungsinstitut Oberwolfach, 2020-03-16)
      Supposing $G$ is a group and $k$ a natural number, $d_k(G)$ is defined to be the minimal number of elements of $G$ of order $k$ which generate $G$ (setting $d_k(G) = 0$ if $G$ has no such generating sets). This paper ...
    • Singularities and Bifurcations of Pseudospherical Surfaces 

      [OWP-2020-08] Brander, David; Tari, Farid (Mathematisches Forschungsinstitut Oberwolfach, 2020-03-17)
      We study singularities and bifurcations of constant negative curvature surfaces in Euclidean 3-space via their association with Lorentzian harmonic maps. This preprint presents the basic results on this, the full proofs ...
    • Theoretical Analysis and Simulation Methods for Hawkes Processes and their Diffusion Approximation 

      [OWP-2020-09] Chevallier, Julien; Melnykova, Anna; Tubikanec, Irene (Mathematisches Forschungsinstitut Oberwolfach, 2020-03-30)
      Oscillatory systems of interacting Hawkes processes with Erlang memory kernels were introduced in Ditlevsen and Löcherbach (2017). They are piecewise deterministic Markov processes (PDMP) and can be approximated by a ...
    • On Weakly Complete Universal Enveloping Algebras of pro-Lie Algebras 

      [OWP-2020-10] Hofmann, Karl Heinrich; Kramer, Linus (Mathematisches Forschungsinstitut Oberwolfach, 2020-04-27)
    • l-Torsion Bounds for the Class Group of Number Fields with an l -Group as Galois Group 

      [OWP-2020-11] Klüners, Jürgen; Wang, Jiuya (Mathematisches Forschungsinstitut Oberwolfach, 2020-05-04)
      We describe the relations among the $\ell$-torsion conjecture for $\ell$-extensions, the discriminant multiplicity conjecture for nilpotent extensions and a conjecture of Malle giving an upper bound for the number of ...
    • Space-Time Euler Discretization Schemes for the Stochastic 2D Navier-Stokes Equations 

      [OWP-2020-12] Bessaih, Hakima; Millet, Annie (Mathematisches Forschungsinstitut Oberwolfach, 2020-05-06)
      We prove that the implicit time Euler scheme coupled with finite elements space discretization for the 2D Navier-Stokes equations on the torus subject to a random perturbation converges in $L^2(\Omega)$, and describe the ...
    • How Quantum Information Can Improve Social Welfare 

      [OWP-2020-13] Groisman, Berry; Mc Gettrick, Michael; Mhalla, Mehdi; Pawlowski, Marcin (Mathematisches Forschungsinstitut Oberwolfach, 2020-07-16)
      In [2, 18, 5, 19, 4] it has been shown that quantum resources can allow us to achieve a family of equilibria that can have sometimes a better social welfare, while guaranteeing privacy. We use graph games to propose ...
    • Hopf Algebras in Combinatorics, Volume 1 

      [OWP-2020-14] Grinberg, Darij; Reiner, Victor (Mathematisches Forschungsinstitut Oberwolfach, 2020-07-29)
    • Hopf Algebras in Combinatorics, Volume 2 

      [OWP-2020-15] Grinberg, Darij; Reiner, Victor (Mathematisches Forschungsinstitut Oberwolfach, 2020-07-30)
    • Maximal Quaternion Orders in Quadratic Extensions - in Hurwitz’s Diaries 

      [OWP-2020-16] Oswald, Nicola; Steuding, Jörn (Mathematisches Forschungsinstitut Oberwolfach, 2020-08-03)
      We present and comment on some unpublished work of Adolf Hurwitz on quaternion arithmetic from his diaries.
    • Braidoids 

      [OWP-2020-17] Gügümcü, Neslihan; Lambropoulou, Sofia (Mathematisches Forschungsinstitut Oberwolfach, 2020-09-03)
      Braidoids generalize the classical braids and form a counterpart theory to the theory of planar knotoids, just as the theory of braids does for the theory of knots. In this paper, we introduce the notion of braidoids in ...
    • The Pelletier-Ressayre Hidden Symmetry for Littlewood-Richardson Coefficients 

      [OWP-2020-18] Grinberg, Darij (Mathematisches Forschungsinstitut Oberwolfach, 2020-09-08)
      We prove an identity for Littlewood–Richardson coefficients conjectured by Pelletier and Ressayre. The proof relies on a novel birational involution defined over any semifield.